Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS Bismarck, ND

July 17, 2011Dickey County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 17, 2011, 7:46 PM CDT for Dickey County, North Dakota. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2011, 7:46 PM CDT (00:46 UTC)
Expired
Jul 17, 2011, 8:45 PM CDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Dickey County, ND

The radar

The Aberdeen radar (KABR), 67 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 3:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5496 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
1.4
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS53 KBIS 180046
SVRBIS
NDC021-180145-
/O.NEW.KBIS.SV.W.0141.110718T0046Z-110718T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT SUN JUL 17 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 845 PM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MONANGO...OR 53 MILES SOUTH OF JAMESTOWN...
  AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FULLERTON AROUND 755 PM CDT.
  GUELPH AROUND 820 PM CDT.
  LUDDEN AROUND 835 PM CDT.

THIS STORM WILL ALSO AFFECT ELLENDALE AROUND 8 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4593 9800 4593 9847 4609 9880 4625 9868
      4623 9822
TIME...MOT...LOC 0045Z 299DEG 25KT 4613 9857
WIND...HAIL <50MPH 1.75IN

$$

VINING
3 follow-up statements
690 
WWUS53 KBIS 180101
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT SUN JUL 17 2011

NDC021-180145-
/O.CON.KBIS.SV.W.0141.000000T0000Z-110718T0145Z/
DICKEY ND-
801 PM CDT SUN JUL 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DICKEY
COUNTY UNTIL 845 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR AND JUST SOUTH OF FULLERTON...OR 57 MILES 
SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GUELPH AROUND 820 PM CDT.
  LUDDEN AROUND 830 PM CDT.

AT THIS TIME IT APPEARS THAT ELLENDALE WILL NOT BE AFFECTED BY THIS 
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 4593 9800 4593 9839 4612 9868 4625 9858
      4623 9822
TIME...MOT...LOC 0100Z 299DEG 25KT 4609 9843
WIND...HAIL <50MPH 1.75IN

$$

VINING
093 
WWUS53 KBIS 180122
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT SUN JUL 17 2011

NDC021-180145-
/O.CON.KBIS.SV.W.0141.000000T0000Z-110718T0145Z/
DICKEY ND-
822 PM CDT SUN JUL 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DICKEY
COUNTY UNTIL 845 PM CDT...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GUELPH...OR 63 MILES SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUDDEN AROUND 835 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 4593 9800 4593 9839 4606 9844 4623 9830
      4623 9822
TIME...MOT...LOC 0122Z 296DEG 24KT 4605 9824
WIND...HAIL 60MPH 1.75IN

$$

VINING
094 
WWUS53 KBIS 180138
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT SUN JUL 17 2011

NDC021-180148-
/O.EXP.KBIS.SV.W.0141.000000T0000Z-110718T0145Z/
DICKEY ND-
838 PM CDT SUN JUL 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKEY COUNTY WILL
EXPIRE AT 845 PM CDT/745 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

LAT...LON 4593 9800 4593 9839 4606 9844 4623 9830
      4623 9822
TIME...MOT...LOC 0138Z 296DEG 24KT 4604 9811

$$

WETZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:10 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 17, 4:10 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
410 PM CDT SUN JUL 17 2011

.SHORT TERM...LATE TODAY THROUGH MONDAY NIGHT...

MAIN FORECAST CONCERNS WILL BE ONGOING HOT AND HUMID CONDITIONS AND
CHANCES FOR STRONG THUNDERSTORMS. MODELS ARE IN FAIRLY GOOD
AGREEMENT...SO HAVE USED A GENERAL BLEND.

CURRENTLY...LARGE SUBTROPICAL RIDGING REMAINS FIXED OVER THE CENTRAL
PLAINS...PUSHING WARM AND MOIST AIR WELL INTO THE NORTHERN PLAINS.
THIS HAS RESULTED IN HEAT HEADLINES ACROSS MUCH OF THE MISSISSIPPI
AND MISSOURI RIVER VALLEYS. VERY LITTLE CHANGE IS EXPECTED IN THIS
PATTERN DURING THE SHORT TERM...SO CAN EXPECT HEAT HEADLINES AGAIN
DURING THE DAY MONDAY...ESPECIALLY AS FORECAST HEAD INDICES
APPROACH 110 DEGREES.

FOR THUNDERSTORMS...MODELS HOLD A MODERATE CAPPING INVERSION IN
PLACE OVER THE AREA...DESPITE FORECAST CAPE VALUES APPROACHING 5000
J/KG IN SOME AREAS. THE CAP SHOULD KEEP DEVELOPMENT IN CHECK...BUT
WITH SUCH WARM AND MOIST INFLOW IN THE LOWER LEVELS...IT HAS TAKEN
VERY LITTLE IN THE WAY OF MID LEVEL IMPULSES TO GET CONVECTION
STARTED...ESPECIALLY ALONG THE NEARLY STATIONARY WARM FRONT THAT WAS
THE FOCUS FOR SEVERE DEVELOPMENT YESTERDAY. AS THE FRONT LIES NEARLY
ALONG THE ND/SD STATE LINE...THE CWA LIES NORTH OF THE BOUNDARY.
THEREFORE THERE IS SOME UNCERTAINTY IN COVERAGE OF STORMS. MOST
LIKELY SCENARIO IS DEVELOPMENT IN THE SOUTHEAST CWA...ALTHOUGH
STORMS ARE POSSIBLE NEARLY ANYWHERE WITHIN THE STATE.

OVERNIGHT CONVECTION WILL ALSO BE A CONCERN...BUT WILL DEPEND
GREATLY ON MESOSCALE BOUNDARIES FORMED DURING THE DAY AND THE
DEVELOPMENT OF LOW LEVEL JETS LATER TONIGHT. HAVE KEPT SLIGHT TO
CHANCE POPS IN THE FORECAST THROUGH THE EVENING AND INTO THE
OVERNIGHT HOURS. WILL ALSO LIKELY SEE THE DEVELOPMENT OF RATHER
SUBSTANTIAL LOW LEVEL STRATUS DECKS ACROSS MUCH OF THE FORECAST
AREA...RESULTING FROM VERY MOIST LOW LEVELS AND NIGHT INDUCED
SURFACE INVERSIONS. THE DEVELOPMENT AND PLACEMENT OF THESE DECKS
WILL ALSO INFLUENCE CONVECTION..AND VICE-VERSA...SO WILL NEED TO
MONITOR CONDITIONS THROUGH THE EVENING TO REFINE CONVECTIVE CHANCES.
THUNDERSTORM CHANCES SHOULD RETURN AGAIN TOMORROW AFTERNOON AND
EVENING...PARTICULARLY AS A WEAK FRONT APPROACHES FROM THE WEST LATE.

AS MENTIONED EARLIER...HEAT AND HUMIDITY WILL BE A MAJOR CONCERN FOR
THE REST OF TODAY AND AGAIN TOMORROW. TEMPERATURES MONDAY ARE
EXPECTED TO BE WELL INTO THE 90S ACROSS THE ENTIRE CWA...WITH NEAR
100 DEGREES IN THE FAR SOUTHWEST. HEAT INDICES OF NEAR 100 TO 110
ARE LIKELY.

.LONG TERM...WARMEST DAY OF THE WEAK MAY BE TUESDAY AS CLOSE TO
100 DEGREES MAY BE SEEN ACROSS SOUTHERN AND WESTERN NORTH DAKOTA.
SEVERAL SHORTWAVE TROUGHS WILL PUSH INTO THE RIDGE FLATTENING IT
A BIT AND BRINGIN INCREASED CHANCE FOR THUNDERSTORMS WEDNESDAY
THROUGH FRIDAY. THE PERIOD WILL CONTINE TO BE WARM AND HUMID.

&&

.AVIATION...
THUNDERSTORMS WILL BE THE PRIMARY CONCERN DURING THE FIRST HALF OF
THE TAF PERIOD...FOLLOWED BY MVFR/IFR CONDITIONS OVERNIGHT.
KJMS SEEMS MOST LIKELY TO SEE THUNDERSTORMS THIS AFTERNOON AND
EVENING. MOIST LOW LEVELS WILL THEN LEAD TO INVERSION STRATUS
DECKS OVERNIGHT...WHICH COULD DROP TO BELOW 500 FT AND HINDER
VISIBILITY AS WELL. SKIES SHOULD BEGIN TO GRADUALLY RETURN TO VFR
AFTER SUNRISE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT /9 PM MDT/ TUESDAY FOR
NDZ011>013-019>023-025-034>037-042-045>048-050-051.

&&

SHORT TERM...WAA
LONG TERM...WAA
AVIATION...BPN/WAA
Hazardous weather outlook, Jul 17, 3:39 AM CDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
339 AM CDT SUN JUL 17 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-180845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
339 AM CDT SUN JUL 17 2011 /239 AM MDT SUN JUL 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT INTO TUESDAY EVENING
FOR PORTIONS OF WEST AND CENTRAL NORTH DAKOTA. HEAT INDEX VALUES
OF 100 TO 110 ARE EXPECTED EACH DAY DURING THIS PERIOD. THE LATEST
INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT.

THERE IS A CHANCE OF THUNDERSTORMS FROM EARLY THIS SUNDAY
MORNING INTO THIS EVENING. A FEW STORMS MAY BECOME STRONG TO
SEVERE. THE MAIN THREATS THIS AFTERNOON AND EVENING WILL BE LARGE
HAIL...GUSTY WINDS...HEAVY RAIN...AND POSSIBLE ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT INTO TUESDAY EVENING.
THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT.

CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH FRIDAY. STRONG TO
SEVERE STORMS WILL REMAIN A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND
HEAVY RAIN REPORTS.

HEINERT

In the hours before

Local storm report, Jul 17, 6:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             LA MOURE                46.36N 98.29W
07/17/2011  M1.00 INCH       LAMOURE            ND   EMERGENCY MNGR

            HAIL LASTED 5 MINUTES.

&&

ABELING
Local storm report, Jul 17, 6:44 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     FUNNEL CLOUD     5 N FULLERTON           46.24N 98.43W
07/17/2011                   DICKEY             ND   STORM CHASER

            STORM CHASER REPORTED FUNNEL CLOUD FOR 10 TO 15 SECONDS
            BEFORE IT BECAME RAIN WRAPPED. COULD NOT TELL IF TOUCHED
            DOWN.

&&

HWETZEL
Local storm report, Jul 17, 6:45 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     LIGHTNING        LA MOURE                46.36N 98.29W
07/17/2011                   LAMOURE            ND   EMERGENCY MNGR

            LIGHTNING CAUSED DAMAGE TO A BUILDING IN TOWN. FIRE
            DEPARTMENT RESPONDING.

&&

ABELING
Special weather statement, Jul 17, 6:52 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT SUN JUL 17 2011

NDZ048-051-180045-
DICKEY-LA MOURE-
652 PM CDT SUN JUL 17 2011

...SPECIAL WEATHER STATEMENT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER EXTREME SOUTHWESTERN LAMOURE
COUNTY...MOVING EAST AT 20 MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EDGELEY BY 715 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WETZEL
Local storm report, Jul 17, 7:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          2 W BERLIN              46.38N 98.53W
07/17/2011                   LAMOURE            ND   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO HOUSE FROM TORNADO.

&&

JTAEGER
Local storm report, Jul 17, 7:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FUNNEL CLOUD     3 W OAKES               46.14N 98.15W
07/17/2011                   DICKEY             ND   EMERGENCY MNGR

            COUNTY SHERIFF REPORTED FUNNEL CLOUDS 3 WEST OF OAKES.

&&

HWETZEL

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:11 PM CDTTornado WarningBISDickey34 min
Jul 17, 7:44 PM CDTAreal Flood WarningBISFoster17 hr
Jul 18, 1:02 AM CDTHeat AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 10 more51 hr
Jul 18, 4:03 PM CDTFlash Flood WatchBISBurleigh, Dickey, Emmons, Foster, Grant, Kidder and 8 more6 hr
Jul 18, 5:56 PM CDTSevere Thunderstorm WarningBISAdams64 min
Jul 18, 6:47 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger58 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.